On bilinear algorithms over fields of different characteristics

Research output: Contribution to journalJournal articleResearchpeer-review

Relationship between bilinear algorithms over fields of different characteristics and over different rings is investigated.

Original languageEnglish
JournalMoscow University Computational Mathematics and Cybernetics
Volume37
Issue number4
Pages (from-to)189-194
Number of pages6
ISSN0278-6419
DOIs
Publication statusPublished - 31 Dec 2013
Externally publishedYes

    Research areas

  • algebraic complexity theory, bilinear algorithms

ID: 232711719